Minimal Surfaces and Surfaces of Prescribed Mean Curvature Spanned over Obstacles.
Mathematische Annalen, Tome 190 (1970), pp. 248-264
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__190_162106,
author = {F. TOMI},
title = {Minimal {Surfaces} and {Surfaces} of {Prescribed} {Mean} {Curvature} {Spanned} over {Obstacles.}},
journal = {Mathematische Annalen},
pages = {248--264},
year = {1970},
volume = {190},
zbl = {0198.14802},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__190_162106/}
}
F. TOMI. Minimal Surfaces and Surfaces of Prescribed Mean Curvature Spanned over Obstacles.. Mathematische Annalen, Tome 190 (1970), pp. 248-264. http://geodesic.mathdoc.fr/item/MAN_1970__190_162106/